# SDR UPS05845595

- Difficulty date: September 12, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 87,359 hours, 25,121 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 36471172N
- Part serial: TAG00397835
- Condition: Cracked
- Location: Bs 960
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 BATHTUB FITTING CRACKED AT LT L24L WW STA 960.  REMOVED AND REPLACED FITTING IAW DC-8 SRM 51-3-0, 51-1-20D, AND DWG 56 43117.
